Parfenenkova, Valentina Sergeevna

  • 6 Citations
  • 2 h-Index
20122015
If you made any changes in Pure these will be visible here soon.

Fingerprint Dive into the research topics where Валентина Сергеевна Парфененкова is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

  • 2 Similar Profiles
Operator Semigroups Mathematics
Abstract Cauchy Problem Mathematics
Hilbert spaces Engineering & Materials Science
Partial differential equations Engineering & Materials Science
Semigroup Mathematics
Partial differential equation Mathematics
Hilbert space Mathematics
Stochastic Equations Mathematics

Research Output 2012 2015

  • 6 Citations
  • 2 h-Index
  • 4 Article
  • 1 Conference contribution

Two Approaches to Infinite Dimensional Extension of Feynman-Kac Theorem

Melnikova, I. V. & Parfenenkova, V. S., 2015, Springer Proceedings in Mathematics and Statistics. Banasiak, J., Bobrowski, A. & Lachowicz, M. (eds.). Springer New York LLC, Vol. 113. p. 225-233 9 p. (Springer Proceedings in Mathematics & Statistics; vol. 113).

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Feynman-Kac theorem in Hilbert spaces

Melnikova, I. V. & Parfenenkova, V. S., 7 Oct 2014, In : Electronic Journal of Differential Equations. 2014, 10 p., 208.

Research output: Contribution to journalArticleResearchpeer-review

Operator Semigroups
Abstract Cauchy Problem
Semigroup
Generator
Diagram
3 Citations (Scopus)

Relations between stochastic and partial differential equations in hilbert spaces

Melnikova, I. V. & Parfenenkova, V. S., 2012, In : International Journal of Stochastic Analysis. 2012, 858736.

Research output: Contribution to journalArticleResearchpeer-review

Hilbert spaces
Partial differential equations
Partial differential equation
Hilbert space
Stochastic Equations